CRS4

Ultrametricity of optimal transport substates for multiple interacting paths over a square lattice network

Marco Cogoni, Giovanni Busonera, Gianluigi Zanetti
Physical Review E Rapid Communications, Volume 95, page 030108 - march 2017

BibTex references

@Article{CBZ17,
  author       = {Cogoni, M. and Busonera, G. and Zanetti, G.},
  title        = {Ultrametricity of optimal transport substates for multiple interacting paths over a square lattice network},
  journal      = {Physical Review E Rapid Communications},
  volume       = {95},
  pages        = {030108},
  month        = {march},
  year         = {2017},
  publisher    = {American Physical Society},
  keywords     = {optimization, networking, transport},
  doi          = {10.1103/PhysRevE.95.030108},
  url          = {http://publications.crs4.it/pubdocs/2017/CBZ17},
}

Other publications in the database

» Marco Cogoni
» Giovanni Busonera
» Gianluigi Zanetti